# SDR SWAA2022042793622

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 031 AFT CARGO PIT R/H Z ANGLE FROM STA 727G TO STA 747+15' RBL 23 WL 155 CORROSION ON UPPER SURFACE / [01] REMOVED CORROSION FROM RH ZEE ANGLE STA 727G-747+15 ORIINAL T= .045' LOSS OF .009' REM T= .036' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOLING INFO AAR 41392 CAL DUE 08SEP22 WORK PERFORMED BY AUSTIN LANDIS 28323;[02] VERIFIED STEP 1;[03] CUT OUT DAMAGE Z ANGLE SECTION BETWEEN STA 727G TO 727F AND REMOVED IAW SRM 53-00-53-2R-5 REPAIR 5;[04] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS BAC1496-377-7075 T6 TAG# A119065 IAW SRM 53-00-53-2R-5;[05] VERIFIED STEP 4 IS COMPLETE;[06] VERIFIED ITEMS 3 THROUGH 5;[07] STARTED TO FABRICATE Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5;[08] VERIFIED STEP 7;[09] FINISHED TO FABRICATE Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[10] VERIFIED STEP 9;[11] VERIFIED STEP 9-10 AND OK TO TREAT AND PRIME;[12] APPLIED ALODINE AND PRIMER TO Z ANGLE REPAIR PARTS IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[13] CERTIFIED STEP 12;[14] VERIFIED STEPS 12-13;[15] OK GIVEN TO INSTALL Z ANGLE;[16] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[17] VERIFIED STEP 16;[18] VERIFIED ITEM 16;[19] OK TO CIC UPPER AND LOWER SURFACES OF Z ANGLE .;[20] APPLIED CIC TO UPPER AND LOWER SEURFACES IAW AMM 51-21-1;[21] VERIFIED STEP 20;[22] C/W;[23] JOB COMPLETE; AUDIT C/W;[24] CHANGED CORROSION LEVEL
